MathSciNet Relay Station
MathSciNet bibliographic data
MR70989 (17,66d) 46.2X
Ogasawara, Tôzirô; Yoshinaga, Kyôichi A noncommutative theory of integration for operators. J. Sci. Hiroshima Univ. Ser. A. 18, (1955). 311–347.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement